3 doctors weighed in:
Allegra-d nauseates me and makes me jittery, is there anything else that works just as well?
3 doctors weighed in

Dr. Suresh Anand
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: AllegraD, jittery
Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed).
For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea.

In brief: AllegraD, jittery
Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed).
For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea.
Dr. Suresh Anand
Dr. Suresh Anand
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors